Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Red spots on torso, fade and then new ones appear. Used Permethrin, itch, feel hot, no better. Thoughts ?

I have red spots on my torso (about 10-12) they fade then others appear - my doctor thinks it may be sacbbies but it does not fit the profile (i.e. tracking and between fingers). I have used the permethrin on friday. Today they are no better and I itch and feel hot and gerneally unwell - thoughts ? Please ? Thanks AAAAA
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,
Thanks for writing in.
Even if the condition is scabies it can take 8-10 days after the successful treatment to get relief.
You can use tab.Zyrtec twice daily for relief from itching.
Other possibility can be urticaria in your case.

Hope this helps.

Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor